# SDR CHQA201000048

- Difficulty date: February 7, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 22,097 hours, 17,461 cycles
- Engine: Allsn AE3007A
- Engine time: 21,315 hours, 18,351 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 14567014608
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF THE AFT UPPER TRUNNION ON THE RIGHT MAIN LANDING GEAR, A CRACK WAS FOUND ON THE TRUNNION FITTING AT THE AFT SPAR ATTACH POINT.  THE CRACK PENETRATED THE ENTIRE LENGTH OF THE AFT SIDE TO THE RADIUS.  NDT INSPECTION INDICATED CRACK THROUGH MATERIAL.  MAINTENANCE REMOVED THE MAIN LANDING GEAR AFT UPPER TRUNNION, INSTALLED TOOLING, LOCATED AND DRILLED NEW FITTING WITH TOOLING INSTALLED.  THE NEW TRUNNION FITTING WAS REMOVED, DE-BURRED, AND INSTALLED WET WITH SEALANT IAW IKARUS TI-145-10-022.
